Set graphs. I. Hereditarily finite sets and extensional acyclic orientations

Martin Milanic, Alexandru I. Tomescu

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalDiscrete Applied Mathematics
Volume161
Issue number4-5
Pages (from-to)677-690
Number of pages14
ISSN0166-218X
DOIs
Publication statusPublished - Mar 2013
Externally publishedYes
MoE publication typeA1 Journal article-refereed

Fields of Science

  • Acyclic orientation
  • Extensionality
  • Set graph
  • Claw-free graph
  • Unicyclic graph
  • NP-complete problem
  • POLYNOMIAL-TIME
  • LOGIC
  • CODES

Cite this

@article{58dd9101a94b4d37ad86f07543835b9c,
title = "Set graphs. I. Hereditarily finite sets and extensional acyclic orientations",
keywords = "Acyclic orientation, Extensionality, Set graph, Claw-free graph, Unicyclic graph, NP-complete problem, POLYNOMIAL-TIME, LOGIC, CODES",
author = "Martin Milanic and Tomescu, {Alexandru I.}",
year = "2013",
month = "3",
doi = "10.1016/j.dam.2011.11.027",
language = "English",
volume = "161",
pages = "677--690",
journal = "Discrete Applied Mathematics",
issn = "0166-218X",
publisher = "Elsevier Scientific Publ. Co",
number = "4-5",

}

Set graphs. I. Hereditarily finite sets and extensional acyclic orientations. / Milanic, Martin; Tomescu, Alexandru I.

In: Discrete Applied Mathematics, Vol. 161, No. 4-5, 03.2013, p. 677-690.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Set graphs. I. Hereditarily finite sets and extensional acyclic orientations

AU - Milanic, Martin

AU - Tomescu, Alexandru I.

PY - 2013/3

Y1 - 2013/3

KW - Acyclic orientation

KW - Extensionality

KW - Set graph

KW - Claw-free graph

KW - Unicyclic graph

KW - NP-complete problem

KW - POLYNOMIAL-TIME

KW - LOGIC

KW - CODES

U2 - 10.1016/j.dam.2011.11.027

DO - 10.1016/j.dam.2011.11.027

M3 - Article

VL - 161

SP - 677

EP - 690

JO - Discrete Applied Mathematics

JF - Discrete Applied Mathematics

SN - 0166-218X

IS - 4-5

ER -